So yesterday I experienced precipitated withdrawal for the second time in my life. For anyone who hasn't experiend precipitated withdrawal it's far worse than any normal wd I've ever had.
Everytime i've ever switched from fentanyl to subs I always take the patch off right before I fall asleep that way when I wake up in the morning I can snort usually one mg of suboxone in the morning with no problem. Now i also sleep about 12 hours a night due to my sleeping med. Well anyway I decided to wear my patch one extra day which means yesterday at 1 pm was exactly 96 hours with the patch on.
My dumbass thought I would be able to take the patch off during the middle of the day and make it all the way till say, midnight and then do my 1mg of sub. Turns out I couldn't make it past 5 pm. I had forgotten how danm strong fent wd is. I cracked and did something dumb and snorted 1mg of suboxone 4 hours after taking a 100mcg duragesic patch off.
This in turn spun me into one of the worst precipitated wd of my life. It was literally like beads of sweat were popping out of my face . I just wanted to rip my skin off my body. Even though I've got pain in my leg I was kicking them so hard I probably could have kicked my door down. I didn't know what to do. I just wanted to die. After about 45 minutes of living hell I crawled over to my closet and literally ripped two fent packages open with my teeth and jammed them in my mouth hoping that it would be enough to break thorough the suboxone. Sure enough about ten minutes later my face dried up, my legs suddenly calmed down, my heart slowed, my thoughts slowed down, and I just fell in to a comfortable relaxation.
I'm just so thankful I had 4 patches at my disposal and that it is strong enough to break through the binding effects of suboxone. I'm pissed bc I was trying to save those 4 patches but I'll settle with 2 if that means I don't have to experience precipitated wd. So to anyone who has experienced a precipitated wd from subs, did anything work for you to break through the effects of it?